| Catalog Number |
332078 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: event 3: it was reported that the catheter connectors disconnected during use.No injury reported.
Additional Manufacturer Narrative
Event 3: this report has been identified as b.Braun medical internal report number (b)(4).One (1) used catheter connector without packaging was returned by the customer.The catheter connector's one end was taped by surgical tape and another end was connected to a piece of an unidentified iv set.Also a piece of a catheter and blister lid were returned by customer.The catheter was pull tested per specifications with passing results.The reported defect has not been confirmed.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.For continued safe use of the perifix catheter connector a detailed step-by-step instructions of how to use the perifix catheter connector label and cloth/silk medical tape has been provided.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.